On minimal imperfect graphs with circular symmetry

Bacsó, Gábor and Boros, E. and Gurvich, F. and Maffray, F. and Preissmann, M. (1998) On minimal imperfect graphs with circular symmetry. JOURNAL OF GRAPH THEORY, 29 (4). pp. 209-225.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: https://eprints.sztaki.hu/id/eprint/1638

Update Item Update Item